In this paper we provide a maximum norm analysis of an overlapping Schwarz method on non-matching grids for evolutionary HJB equation with nonlinear source terms with the mixed boundary conditions and a general elliptic operator. Moreover, an asymptotic behavior in uniform norm is established.
Boulaaras, Salah and Haiour, Mohamed
"A General Case for the Maximum Norm Analysis of an Overlapping Schwarz Methods of Evolutionary HJB Equation with Nonlinear Source Terms with the Mixed Boundary Conditions,"
Applied Mathematics & Information Sciences: Vol. 09:
3, Article 18.
Available at: https://digitalcommons.aaru.edu.jo/amis/vol09/iss3/18